recheck after flare up

I can now predict my high sed rate due to the exhaustion and pain I feel. it coincides when tapering off to 6 mg of Pred.

luckily lab results confirm high rates and Dr ups the dose and tapering is now 1 month at new dose down to next lowest 1 mo and so fourth.

also raised my bp rx to one that does not deplete me of potassium.

hate side effects but greatful for benefits.

2 Replies

oldestnewest
  • Then you have achieved your goal: the lowest dose that manages the inflammation adequately. That means you should stop here at 7mg (which is that point as long as the underlying autoimmune disorder is active at its current level) for at least a few months. It doesn't mean that you won't get lower but it does mean, not at the moment. You should try a reduction very gently after a few months - by then the autoimmune bit may have weakened and you will manage a lower dose. For some people it will burn out sooner than for others - but you can do nothing to speed up that process, it cannot be forced.

    If you keep pushing that reduction and allowing the inflammation back in you run the risk of getting into a yo-yo effect and very often that makes subsequent reductions even harder. This is also the point at which your body must start to produce its own corticosteroid , cortisol, again and it takes time for the whole set up to get going and settle down so a few months at 7mg now will help future reductions. This also contributes to the exhaustion at this level.

  • Thanks for the feedback and to this site!!

You may also like...